Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 63, NWS Norman, OK

May 2, 20184 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 2, 2018, 5:14 PM CDT for 4 counties in Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2018, 5:14 PM CDT (22:14 UTC)
Expired
May 2, 2018, 6:00 PM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
2.0 in
Wind
70.0 mph

Counties Comanche County, OK, Jackson County, OK, Kiowa County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 23 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 12:59 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 517 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
517 J/kg
Mixed-layer CIN
-198 J/kg
Mixed-layer LCL
695 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

794 
WUUS54 KOUN 022214
SVROUN
OKC031-065-075-141-022300-
/O.NEW.KOUN.SV.W.0063.180502T2214Z-180502T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
514 PM CDT WED MAY 2 2018

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northwestern Comanche County in southwestern Oklahoma...
  Southeastern Jackson County in southwestern Oklahoma...
  Southeastern Kiowa County in southwestern Oklahoma...
  Northern Tillman County in southwestern Oklahoma...

* Until 600 PM CDT

* At 514 PM CDT, a severe thunderstorm was located near Tipton,
  moving northeast at 40 mph.

  HAZARD...Two inch hail and 70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Northwestern Lawton, Cache, Snyder, Tipton, Mountain Park,
  Indiahoma, Manitou, Headrick, Cooperton, Tom Steed Reservoir,
  Humphreys, southwestern Fort Sill, Wichita Mountains Wildlife
  Refuge and Hess.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3437 9923 3452 9933 3499 9885 3459 9843
TIME...MOT...LOC 2214Z 238DEG 36KT 3449 9917 

HAIL...2.00IN
WIND...70MPH
 
$$

BRB
2 follow-up statements
224 
WWUS54 KOUN 022226
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
526 PM CDT WED MAY 2 2018

OKC031-065-075-141-022300-
/O.CON.KOUN.SV.W.0063.000000T0000Z-180502T2300Z/
Comanche OK-Jackson OK-Kiowa OK-Tillman OK-
526 PM CDT WED MAY 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN COMANCHE...EAST CENTRAL JACKSON...SOUTHEASTERN KIOWA
AND NORTHERN TILLMAN COUNTIES...

At 525 PM CDT, a severe thunderstorm was located near Tipton, moving
northeast at 35 mph.

HAZARD...Two inch hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Northwestern Lawton, Cache, Snyder, Tipton, Mountain Park, Indiahoma,
Manitou, Headrick, Cooperton, Tom Steed Reservoir, southwestern Fort
Sill and Wichita Mountains Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3440 9913 3459 9919 3495 9880 3459 9843
TIME...MOT...LOC 2225Z 247DEG 31KT 3452 9908 

HAIL...2.00IN
WIND...70MPH
 
$$

BRB
841 
WWUS54 KOUN 022252
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
552 PM CDT WED MAY 2 2018

OKC065-022302-
/O.CAN.KOUN.SV.W.0063.000000T0000Z-180502T2300Z/
Jackson OK-
552 PM CDT WED MAY 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JACKSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3492 9877 3459 9843 3449 9902 3465 9908
TIME...MOT...LOC 2252Z 238DEG 36KT 3466 9880 

$$

OKC031-075-141-022300-
/O.CON.KOUN.SV.W.0063.000000T0000Z-180502T2300Z/
Comanche OK-Kiowa OK-Tillman OK-
552 PM CDT WED MAY 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN COMANCHE...SOUTHEASTERN KIOWA AND NORTH CENTRAL
TILLMAN COUNTIES...

At 552 PM CDT, a severe thunderstorm was located 4 miles northwest of
Indiahoma, moving northeast at 40 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Northwestern Lawton, Cache, Snyder, Mountain Park, Indiahoma,
Manitou, southwestern Fort Sill and Wichita Mountains Wildlife
Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3492 9877 3459 9843 3449 9902 3465 9908
TIME...MOT...LOC 2252Z 238DEG 36KT 3466 9880 

HAIL...1.75IN
WIND...70MPH
 
$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 2:10 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, May 2, 2:10 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Norman OK
210 PM CDT Wed May 2 2018

.DISCUSSION...
Latest surface observations and satellite show enhanced cumulus
and some glaciation along a sharpening dryline now across the
eastern Texas Panhandle. Deeper convection has been ongoing for an
hour or so further north, near a weak surface front across the far
northern Texas Panhandle into the Oklahoma Panhandle. NSSL mobile
sounding at Elk City from 18z shows a weak capping EML and this
should continue to errode as forcing for ascent increases from
approaching deep closed low and embedded minor shortwave trough.

Latest RAP mesoanalysis shows moderate to strong instability has
already developed across western Oklahoma and western north Texas
with MLCAPE as high as 3,000 J/kg and effective shear of 50-60
knots. This parameter space, along with nearly perpendicular shear
vectors to the sharpening dryline, is more than favorable for
supercells. Other concerns include climatologically low LCL
heights. One mitigating factor to a potentially higher-end tornado
threat will be somewhat weak low level shear. Our bigger tornado
events tend to have larger 0-1km bulk shear and SRH values.
Nevertheless, 15-20 kt 0-1km shear and low LCLs with the
aforementioned parameter space is concerning and tornadoes,
including a few significant tornadoes are possible given the
proper storm evolution. Some cold pool expansion and resulting
consolidation may occur with the ongoing convection across
northeast Texas Panhandle and the Oklahoma Panhandle. This could
evolve into a cluster or line of convection that posses mainly a
damaging wind threat later in the evening across northern
Oklahoma. This evolution is uncertain at the moment and we'll
continue to monitor trends.

Suite of CAMs have varied some from run to run and model to
model. The spectrum of solutions generally supports the above
thinking, and we'll continue to watch the trends in observations
through the late afternoon and evening and add more detail to the
forecast when we can.

Regardless of how early on more discrete supercells evolve, some
tornado threat will persist into the night given such a moist
boundary layer with only modest stabilization. The threat could
persist into the early morning hours and some localized flooding
could occur particularly across eastern and southern sections of
the area once shear vectors become a little more parallel to a
potential cluster or line of convection. Depending on the extent
of convection and magnitude/breadth of convective overturning,
some thunderstorm threat and severe potential will persist across
roughly the southeast half of the area into tomorrow afternoon.

The rest of the forecast is relatively unchanged. Northwesterly
flow will gradually back and become more zonal with at least one
or two minor shortwaves resulting in convection by early next
week.

BRB

&&

.FIRE WEATHER...
Elevated fire weather conditions could occur tomorrow afternoon
across far western Oklahoma and portions of north Texas. Greenup
may limit the threat of significant spread however. ERC-G values
are on the high end of normal currently.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  81  68  83  56 /  20  70  30  10
Hobart OK         84  66  86  55 /  40  50  20   0
Wichita Falls TX  85  69  86  60 /  20  70  40  10
Gage OK           85  61  81  50 /  40  30   0   0
Ponca City OK     84  69  85  54 /  20  70  30  10
Durant OK         81  70  78  66 /  20  70  70  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

26/12
Hazardous weather outlook, May 2, 12:20 PM CDT, 4 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1220 PM CDT Wed May 2 2018

OKZ004>048-050>052-TXZ083>090-031730-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1220 PM CDT Wed May 2 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a moderate risk for severe thunderstorms across parts of
northwestern. There is an enhanced or slight risk for severe
thunderstorms over much of the rest of central and southeastern
Oklahoma and adjacent parts of northern Texas.

Location...
The moderate risk area in northwest of a line from Alva to Taloga
to Hammon to Reydon. The enhanced risk covers the area south and
east of the moderate risk, and west and of a line from Stillwater
to Oklahoma City to Duncan Oklahoma to Electra Texas and north of
a line from Electra to Grayback to Quanah Texas. The slight risk
covers the remainder of western north Texas and that part of
Oklahoma east of the enhanced risk and west of a line from
Holdenville to Marietta.

Timing...Severe thunderstorms may develop in western Oklahoma as
early as 2 PM. The severe risk will extend through the night
across much of the area.

Impacts...
The most common impact this afternoon and evening will be very
large hail to the size of softballs and wind gusts to 80 mph.
There is a medium tornado potential in the enhanced and moderate
risk areas of western, central and northern Oklahoma where strong
tornadoes are possible. Overnight, the most common impact will be
damaging wind gusts.

Discussion...
Scattered severe supercell thunderstorms are expected to form
along a dry line in the eastern Texas panhandle and western
Oklahoma in the early to mid part of the afternoon. Through the
afternoon, the storms will continue to develop farther south along
the dryline across southwestern Oklahoma and perhaps into the
western portions of north Texas. Instability will be very high
along with favorable wind fields for severe storms to form
quickly. Hail larger than baseballs can be expected with the
strongest storms. The strength of the vertical wind shear and high
instability will support the potential for tornado formation, and
the chance for a strong tornado in the moderate or enhanced risk
area from mid afternoon into early evening. These storms will move
northeast across the area through the evening.

Overnight, another impulse from the larger storm system will
generate new thunderstorms across north Texas and central and
southern Oklahoma. These storms will likely develop into an
organized line of storms with some severe storms possible. The
most likely impact from this storms will be damaging wind gusts.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the Oklahoma and northern Texas should prepare for severe weather
operations today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Thunderstorms will be ongoing Thursday morning in central and
southern Oklahoma. As a dry line and front arrive, new
thunderstorms are expected across southeastern Oklahoma. Any of
these will be potentially severe. The most common impact will be
damaging wind gusts in the morning and damaging wind gusts and
large hail later in the day. Locally heavy rainfall will also be
possible. There is a low chance for non- severe thunderstorms in
southeastern Oklahoma Friday.

There is also a chance for thunderstorms next Tuesday.

.Fire Weather.
Near-critical fire weather conditions are expected to the west of
an advancing dry line over western Oklahoma and adjacent parts of
northern Texas during the day Thursday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 2, 4:20 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
420 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             5 SSW MANGUM            34.81N 99.55W
05/02/2018  E1.75 INCH       GREER              OK   PUBLIC

&&
Local storm report, May 2, 4:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
442 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             3 W CROWELL             33.98N 99.78W
05/02/2018  M0.88 INCH       FOARD              TX   PUBLIC

&&

MAD
Special weather statement, May 2, 4:50 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
450 PM CDT WED MAY 2 2018

TXZ087-022215-
Knox TX-
450 PM CDT WED MAY 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR western Knox County Until 515 PM
CDT...

AT 449 PM CDT, strong thunderstorms were along a line extending from
12 miles southwest of Truscott to 16 miles southeast of Guthrie,
moving northeast at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Benjamin and Truscott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3340 9999 3381 10000 3384 9997 3384 9984
      3382 9983 3383 9981 3382 9980 3382 9976
      3380 9975 3381 9974 3380 9973 3381 9972
      3380 9970 3382 9970 3382 9967 3349 9974
TIME...MOT...LOC 2149Z 218DEG 38KT 3367 10000 3346 10012

BRB
Local storm report, May 2, 4:56 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
456 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TORNADO          1 S LONE WOLF           34.98N 99.25W
05/02/2018                   KIOWA              OK   EMERGENCY MNGR

            TORNADO LASTED APPROXIMATELY 2 MINUTES.

&&

RBARNES
Local storm report, May 2, 5:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND GST     1 NE ALTUS AIR FORCE BA 34.67N 99.28W
05/02/2018  M58 MPH          JACKSON            OK   AWOS

&&

RBARNES
Local storm report, May 2, 5:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
508 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             4 SE QUANAH             34.25N 99.69W
05/02/2018  E2.00 INCH       HARDEMAN           TX   BROADCAST MEDIA

&&

RBARNES

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 2:36 PM CDTSpecial Weather StatementOUNBeckham24 min
May 2, 2:39 PM CDTSpecial Weather StatementOUNHarmon21 min
May 2, 2:46 PM CDTSpecial Weather StatementOUNHarper29 min
May 2, 2:52 PM CDTSevere Thunderstorm WarningOUNHarper19 min
May 2, 2:54 PM CDTSevere Thunderstorm WarningOUNHarmon51 min
May 2, 3:08 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills52 min
May 2, 3:16 PM CDTSpecial Weather StatementOUNHarper44 min
May 2, 3:20 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon25 min
May 2, 3:24 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson36 min
May 2, 3:39 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills51 min
May 2, 3:48 PM CDTSpecial Weather StatementOUNHarmon27 min
May 2, 3:55 PM CDTSpecial Weather StatementOUNHarper65 min
May 2, 3:55 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita50 min
May 2, 4:04 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa41 min
May 2, 4:10 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills50 min
May 2, 4:23 PM CDTTornado WarningOUNGreer, Kiowa39 min
May 2, 4:27 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman48 min
May 2, 4:42 PM CDTSevere Thunderstorm WarningOUNHarper, Woods31 min
May 2, 4:43 PM CDTSevere Thunderstorm WarningOUNJackson47 min
May 2, 4:56 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita49 min
May 2, 4:59 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey46 min
May 2, 5:15 PM CDTTornado WarningOUNCaddo, Kiowa, Washita45 min
May 2, 5:29 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman46 min
May 2, 5:35 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa29 min
May 2, 5:57 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady48 min
May 2, 5:58 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Tillman62 min
May 2, 6:00 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major, Noble45 min
May 2, 6:01 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita44 min
May 2, 6:15 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman45 min
May 2, 6:18 PM CDTSevere Thunderstorm WarningOUNCaddo42 min
May 2, 6:23 PM CDTTornado WarningOUNTillman37 min
May 2, 6:36 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady39 min
May 2, 6:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady47 min
May 2, 6:44 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble35 min
May 2, 6:47 PM CDTTornado Warning Considerable damage threatOUNComanche, Cotton, Tillman28 min
May 2, 6:58 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.